# SDR CA020918011

- Difficulty date: September 9, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 17,458 hours
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 358686
- Condition: Cracked
- Location: Nr 9
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) NR 9 CYLINDER HEAD SEPARATED BETWEEN SPARK PLUG HOLES 20 MINUTES AFTER TAKEOFF WHILE IN CRUISE FLIGHT.  SERVICEABLE UNIT INSTALLED AND RESUMED FLIGHT.
